# SDR SIMA20170602005

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 41,212 hours, 37,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN. JAMBS WHEN TRYING TO OPEN.  PERFORMED AN ADJUSTMENT OF MAIN DOOR IAW AMM 52-10-01. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
